Laced Gummy Bears
We’ve all experienced symptoms of a candy overdose before. Eating candy can leave you with a stomach or head ache, and sometimes a sugar rush. These things can be uncomfortable, but they’re nothing compared to what these students from Naperville North High School experienced. Students were hospitalized after they felt weird and uncomfortable symptoms after eating gummy bears. Find out why.
Fourteen students from Naperville North High School in Naperville, Illinois, ended up in the hospital after they consumed gummy bears that were laced with drugs. No official statement has been made as to what the drug might be, but students are saying it was a liquid form of marijuana. Two of the students are still in the hospital. The candies has been taken in for testing to determine more about the drug.
Teen in Question
The school gave details about the incident saying, “Each student had varying degrees of discomfort and subsequent treatment. We continue to review the specifics of the situation and will address it appropriately.” Most of the students experienced rapid heart rate and dry mouth. The school isn’t completely sure how the kids got these gummy bears, but a 17-year-old has been taken into custody for questioning.
All of the students are ok and have been treated for their symptoms in the hospital. Hopefully officials and the high school will be able to gather more information regarding the laced gummy bears in order to prevent anything like this from happening again.